MAUDE Adverse Event Report: UNOMEDICAL S.R.O.; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O.; CATHETER, UROLOGICAL
Model Number 421911
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports coude tip not aligned with notch indicator on funnel.He is a 68 yr old male, new to cic.He just started cic due to scar tissue in his distal urethra (right past his meatus he said); he suspects originated from a previous traumatic catheterization 1.5 yrs ago.He recently had surgery on his neck to remove a lump and he went into retention.A nurse was only able to place an 8 fr in his urethra and later a urologist was able to dilate him up to a 20 fr and was given the choice to initiate cic 3 x a day or wear a foley.He was able to successfully cic with a 16 fr coude.He said he has to cath to keep his dilation open but his md said if he feels like he is retaining urine he can cath fully into his bladder which he has done every few days.He said while he has to put a bit of pressure to get through his scar tissue in urethra, catching has been going well for him, tolerating it well.The end user reports when he looks at our gc glide, and he has used 20 now from 1 box of this lot (this is his first box) the coude tip is not perfectly aligned with notch with each one he has used.They are not twisted in any way.He feels this is a manufacturing issue and/ or this lot is affected.He describes if the notch indictor is at 12 o'clock the coude is pointing at a 2 - 2:30 or 3 o'clock position.He said they vary in severity but are all off, not perfectly aligned.This is "off by a lot." he said each of the ones he used from this box are like that.He has trialed many different kinds/ brands and prefers this one the most as it works well for him.He said so he knows the correct placement of the coude, he is having to draw line with a marker on the funnel end of his catheter prior to insertion so he can see the correct placement of the coude tip.Photo available.No harm reported.
 
Additional Manufacturer Narrative
Device 2 of 20.Based on the available information, this event is deemed to be a reportable malfunction.Investigation: photos have been received to this complaint.Based on the picture is not possible to determine if position of connector indicator towards bend tip of catheter is within range or not.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.No another complaint was received to this lot.The batch record review indicates no discrepancies.This issue will be monitored through the post market product monitoring review process, sop-000741.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.

Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22579263
Report Number3005778470-2025-00703
Device Sequence Number15764793
Product Code KOD
UDI-Device Identifier30768455153832
UDI-Public30768455153832
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421911
Device Lot Number4M02559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale